Reallocation of an Infinitely Divisible Good

Détails

ID Serval
serval:BIB_CA0EDC35392A
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Reallocation of an Infinitely Divisible Good
Périodique
Economic Theory
Auteur(s)
Klaus B., Peters H., Storcken T.
ISSN
0938-2259
Statut éditorial
Publié
Date de publication
1997
Peer-reviewed
Oui
Volume
10
Numéro
2
Pages
305-333
Langue
anglais
Résumé
We consider the problem of reallocating the total initial endowments of an infinitely divisible commodity among agents with single-peaked preferences. With the uniform reallocation rule we propose a solution which satisfies many appealing properties, describing the effect of population and endowment variations on the outcome. The central properties which are studied in this context are population monotonicity, bilateral consistency, (endowment) monotonicity and (endowment) strategy-proofness. Furthermore, the uniform reallocation rule is Pareto optimal and satisfies several equity conditions, e.g., equal-treatment and envy-freeness. We study the trade-off between properties concerning variation and properties concerning equity. Furthermore, we provide several characterizations of the uniform reallocation rule based on these properties.
Web of science
Création de la notice
25/05/2010 14:25
Dernière modification de la notice
18/10/2019 15:22
Données d'usage